Journal of Function Spaces

Journal of Function Spaces / 2010 / Article

Open Access

Volume 8 |Article ID 645369 |

Yamilet Quintana, "On Hilbert extensions of Weierstrass' theorem with weights", Journal of Function Spaces, vol. 8, Article ID 645369, 13 pages, 2010.

On Hilbert extensions of Weierstrass' theorem with weights

Academic Editor: Wilfredo Urbina
Received01 Apr 2006


In this paper we study the set of ℊ-valued functions which can be approximated by ℊ-valued continuous functions in the norm L(I,w), where I is a compact interval, ℊ is a separable real Hilbert space and w is a certain ℊ-valued weakly measurable weight. Thus, we obtain a new extension of the celebrated Weierstrass approximation theorem.

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.